Review: could Sudafed 12 hour cause Sinus infection (Sinusitis)?
Summary: Sinus infection is found among people who take Sudafed 12 hour, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Aspirin, and have Osteoporosis.
We study 3,064 people who have side effects while taking Sudafed 12 hour from FDA and social media. Among them, 185 have Sinus infection. Find out below who they are, when they have Sinus infection and more.
You are not alone: join a mobile support group for people who take Sudafed 12 hour and have Sinus infection >>>
Sudafed 12 hour
Sudafed 12 hour has active ingredients of pseudoephedrine hydrochloride. It is often used in nasal congestion. (latest outcomes from 3,858 Sudafed 12 hour users)
Sinus infection (inflammation of sinus) has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, psoriasis. (latest reports from 36,517 Sinus infection patients)
On Mar, 4, 2015: 3,064 people reported to have side effects when taking Sudafed 12 hour. Among them, 170 people (5.55%) have Sinus Infection.
Time on Sudafed 12 hour when people have Sinus infection * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Sinus infection||100.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Sinus infection when taking Sudafed 12 hour * :
|Sinus infection||81.18%||18.82% |
Age of people who have Sinus infection when taking Sudafed 12 hour * :
|Sinus infection||0.00%||0.00%||2.48%||12.42%||8.70%||32.92%||37.27%||6.21% |
Severity of Sinus infection when taking Sudafed 12 hour ** :
|least||moderate||severe||most severe |
|Sinus infection||0.00%||0.00%||50.00%||50.00% |
How people recovered from Sinus infection ** :
|while on the drug||after off the drug||not yet |
|Sinus infection||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Osteoporosis (29 people, 17.06%)
- Systemic lupus erythematosus (24 people, 14.12%)
- Bone density abnormal (17 people, 10.00%)
- Prophylaxis (16 people, 9.41%)
- Sinusitis (12 people, 7.06%)
Top co-used drugs for these people * :
- Aspirin (80 people, 47.06%)
- Zometa (72 people, 42.35%)
- Prilosec (58 people, 34.12%)
- Vicodin (58 people, 34.12%)
- Ciprofloxacin (56 people, 32.94%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sinus Infection while taking Sudafed 12 Hour?
You are not alone! Join a mobile support group:
- support group for people who take Sudafed 12 hour and have Sinus Infection
- support group for people who take Sudafed 12 hour
- support group for people who have Sinus Infection
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Hallucinations and skin thas red and hurts (1 answer)
I am having horrable hallucinations.manic episodes because i slam on the brakes to avoid people or animals that are not there.i feel like im going to razy.high bood pressure, heavy breathing and anxiety.my face and body have spoys that are like a sun burn and blisters in my mouth.emergency room accused me of being drugy and said the blood tests came back that i had meth in my blood..i not breathing deep enough and would stop by hen the tubes were removed.i also experience episodes if slured speech and confusion.i am no way a meth user ad soon as it was thought that i used drugs.i was discharged i read my paperwork that said.METHAMPHETAMINE USER. WHY?- I need answers. Would any or all cause this? But i have still the problems i went there for am i allergic to my meds levothyroxine?
- Is it safe to take effexor and ibuprophen?
Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
- Wondering if dexilant is causing my problem (2 answers)
have had my prostate checked by urologist and prostate is slightly enlarged but not enough to cause problems.urinary track ok,bladder ok etc.
drank a liter of water and bladder emptied ok in test.
seem to urinate good after consuming coffee or beer but lately having more whiskey than beer.
when I drink whiskey I don't urinate much in evening but have to get up 3 or 4 times during the night to urinate.amlodipine,ramipril,atenolol are for blood pressure.
rosuvastatin for cholesterol,methocarbonal for sore back,pseudoephedrine and ibuprofen are for sinus headaches caused from smoking cigarettes.
so anybody out there think dexilant might be causing my urinating during the night problem ?
plus when I do go during the night I don't seem to completely empty my bladder!
any ideas ?
- Could this drug cause periodontal bone loss, bone loss around teeth (4 answers)
Do you suffer from periodontal bone loss or periodontal disease, or bone loss around teeth after taking this drug? Are your sodium levels low after taking this drug? I am a dentist and keep my teeth plaque free, but have had periodontal bone loss for which, I believe, must be drug related.
- Can i take saphris with sudafed and benadryl
Is it ok to take sudafed and Benadryl cold and flu tablets with saphris bipolar tablets?
More questions for: Sudafed 12 hour, Sinus infection
You may be interested at these reviews (Write a review):
- Bactrim-hypopigmentation, nausea, other side effects
Took bactrim for 7 days 2x a day, was told to take for 14 days. Had persistent and worsening nausea, vomiting, fatigue, hypopigmentation of my skin when I sat in the sun for over 5 minutes, inability to fall asleep, headache, and neck pain. Ended up with low iron and folic acid levels, which were treated with supplements and discontinuation of the Bactrim resolved symptoms.
- Severe leg/foot/ankle swelling from doxycycline
Was given five-day course of doxycycline for sinusitis and laryngitis. By end of third day had ankle edema (never had before), then MASSIVE leg/foot/ankle edema by fourth day Discontinued on fifth day after research revealed side effect of doxycycline. Took almost a week for swelling to go comletely away. Also felt completely exhausted and seemed to make the coughing and laryngitis much worse also.
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
- Skin burning sensation with delsym (1 response)
I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses) I took my third dose. Within 10-20 minutes of swallowing it I started to feel things were somewhat surreal and then noticed a skin burning sensation particularly on my neck and face. The skin burning sensation intensified spreading throughout my body and caused a panic attack. The skin burning persisted off and on for at least the next 12 hours. I have not taken delsym since and am no longer experiencing the feeling.
- Bad nosebleed (sudafed related?) (1 response)
I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterday I decided I definitely was getting a cold and decided to take some 12-hour Sudafed. I took my second dose a couple of hours early and next thing you know my nose was bleeding fairly profusely all night. I tried the recommended method of tilting the head forward and holding the nose shut for 10 minutes but all that did was fill my head with blood and when I let go all kinds of blood and clotted blood came out of my nose and mouth making a huge mess. What worked for me after hours of trying was tilting the head slightly back, putting up with the blood trickling down my throat and trying not to breathe or irritate the bleeding nostril. Periodically I'd have to cough up or blow out some clotting because it became too much to handle but eventually this method worked for me. I've decided to refrain from taking anymore Sudafed or nasal sprays for the time being at least until I'm sure the nosebleed is completely gone.
More reviews for: Sudafed 12 hour, Sinus infection
Comments from related studies:
From this study (9 months ago):
Have sinus pain in eyes nose and gums. Taking a mix of Claritin ready tab, sudafed and Tylenol but rashes out on right side of face neck and chest with swelling in mouth
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.